Advertisement

Variational Inclusions Involving Generalized Set-Valued Quasi-Contractive Mappings in Banach Spaces

  • Yangqing QiuEmail author
  • Hong Fang
Article
  • 48 Downloads

Abstract

In this paper, we give a characterization of strong convergence theorem of the Ishikawa iterative sequence with errors for the generalized set-valued variational inclusion problem involving a generalized set-valued quasi-contractive mapping in a real Banach space. First, the existence of the solution of the generalized set-valued variational inclusion problem is proved. Then, using the existence result, the Ishikawa iterative algorithm with errors is constructed and the convergence of the iterative sequences is proved. Finally, numerical experiments are proposed to support the main result. The results improve and extend some known results.

Keywords

Variational inclusion Generalized quasi-contractive mapping Fixed point Iterative algorithm Convergence 

Mathematics Subject Classification

47H10 49J30 

Notes

Acknowledgements

This work was supported by the key discipline (Applied Mathematics) of Shanghai Polytechnic University (No. XXKPY1604).

Compliance with Ethical Standards

Conflict of interest

The authors declare that they have no competing interests.

Author contributions

All authors contributed equally and significantly in writing this paper. All authors read and approved the final manuscript.

References

  1. 1.
    Qiu, Y.Q., Chen, J.Z., Ceng, L.C.: Auxiliary principle and iterative algorithm for a system of generalized set-valued strongly nonlinear mixed implicit quasi-variational-like inequalities. J. Inequal. Appl. 2016, 38 (2016).  https://doi.org/10.1186/s13660-016-0978-3 MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Qiu, Y.Q., Liu, L.W.: A new system of generalized quasi-variational-like inclusion in Hilbert spaces. Comput. Math. Appl. 59(1), 1–8 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Deepho, J., Juan, M.M., Kanokwan, S., Kumam, P.: Convergence analysis of hybrid projection with Cesaro mean method for the split equilibrium and general system of finite variational inequalities. J. Comput. Appl. Math. 318, 658–673 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Shi, C.F., Liu, S.Y.: Generalized set-valued variational inclusions in q-uniformly smooth Banach spaces. J. Math. Anal. Appl. 296(2), 553–562 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Noor, M.A.: Generalized set-valued variational inclusions and resolvent equations. J. Math. Anal. Appl. 228, 206–220 (1998)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Noor, M.A., Noor, K.I., Rassias, T.M.: Set-valued resolvent equations and mixed variational inequalities. J. Math. Anal. Appl. 220, 741–759 (1998)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Chang, S.S.: Set-valued variational inclusions in Banach spaces. J. Math. Anal. Appl. 248, 438–454 (2000)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Agarwal, R.P., Cho, Y.J., Li, J., et al.: Stability of iterative procedures with errors approximating commom fixed points for a couple of quasi-constractive mapping in q-uniformly smooth Banach spaces. J. Math. Anal. Appl. 272(2), 435–447 (2002)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Chang, S.S., Kim, J.K.: Convergence theorems of the Ishikawa type iterative sequences with errors for generalized quasi-contractive mappings in convex metric spaces. Appl. Math. Lett. 16, 535–542 (2003)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Karichery, D., Pulickakunnel, S.: FG-coupled fixed point theorems for contractive and generalized quasi-contractive mappings. Math.GN (2016). arXiv:1604.02669v1
  11. 11.
    Akhtara, Z., Khan, M. A. A.: Rates of convergence for a class of generalized quasi contractive mappings in Kohlenbach hyperbolic spaces. Math. FA(2018). arXiv:1802.09773v1
  12. 12.
    Michael, E.: Continuous solutions I. Ann. Math. 63, 361–382 (1956)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Naddler, S.B.: Multivalued contraction mappings. Pac. J. Math. 30, 475–488 (1969)CrossRefGoogle Scholar
  14. 14.
    Alber, Y.I., Guerre-Delabriere, S.: Principles of weakly contractive maps in Hilbert spaces. In: Gohberg, I., Lyubich, Y. (eds.) New Results in Operator Theory and Its Applications, Advances and Appl., Basel, vol. 98, pp. 7–22 (1997)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of ScienceShanghai Polytechnic UniversityShanghaiChina

Personalised recommendations